# SDR HALA2020122304240

- Difficulty date: December 22, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 43,826 hours, 7,067 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bolt
- Condition: Sheared
- Location: Stop Fitting
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EQUIPMENT, FOUND TWO BOLTS SHEARED ON 1L FORWARD LOWER STOP FITTING AND STOP SCREW FACE CRACKED.  CORRECTIVE ACTION: R & R 2 SHEARED BOLTS ON STOP FITTING, PER AMM 52-11.  REMOVED & REPLACED 1L BEAM 8 FWD END STOP FITTING, REF AMM 52-11.  ADJ PER AMM 52-11.  OPERATIONS CHECK GOOD.
